MathSciNet Relay Station
MathSciNet bibliographic data
MR1272402 34A09 (34A26 34C40)
Rabier, Patrick J.; Rheinboldt, Werner C. A geometric treatment of implicit differential-algebraic equations. J. Differential Equations 109 (1994), no. 1, 110–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement